Personnel Information

写真a

MIURA Takeshi


Institute

Institute of Science and Technology

Academic Group

Fundamental Sciences

Title

Professor

Graduate School 【 display / non-display

  • Niigata University, Graduate School, Division of Science and Technology

    Doctor's Course, 2000.03, Completed, JAPAN

Campus Career 【 display / non-display

  • Niigata University Faculty of Science Department of Mathematics Mathematical Analysis, Professor, 2013.04 - 2017.03

  • Niigata University Graduate School of Science and Technology Fundamental Sciences, Professor, 2013.04 -

  • Niigata University Graduate School of Science and Technology Fundamental Sciences, Professor, 2013.04 -

  • Niigata University Faculty of Science Department of Science, Professor, 2017.04 -

 

Papers 【 display / non-display

  • Real linear isometries between function algebras. II, Hatori Osamu, Miura Takeshi, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, Vol.11, No.10, pp.1838-1842, 2013.10, English

    DOI:10.2478/s11533-013-0282-0, Research paper (scientific journal), Multiple Authorship

  • A CHARACTERIZATION OF THE STABILITY OF A SYSTEM OF THE BANACH SPACE VALUED DIFFERENTIAL EQUATIONS, Miura Takeshi, Hirasawa Go, Takahasi Sin-Ei, Hayata Takahiro, MATHEMATICAL INEQUALITIES & APPLICATIONS, Vol.16, No.3, pp.717-728, 2013.07, English

    DOI:10.7153/mia-16-54, Research paper (scientific journal), Multiple Authorship

  • Isometries and Maps Compatible with Inverted Jordan Triple Products on Groups, Hatori Osamu, Hirasawa Go, Miura Takeshi, Molnar Lajos, TOKYO JOURNAL OF MATHEMATICS, Vol.35, No.2, pp.385-410, 2012.12, English

    Research paper (scientific journal), Multiple Authorship

  • Stability of the Banach space valued Chebyshev differential equation, Miura Takeshi, Takahasi Sin-Ei, Hayata Takahiro, Tanahashi Kotaro, APPLIED MATHEMATICS LETTERS, Vol.25, No.11, pp.1976-1979, 2012.11, English

    DOI:10.1016/j.aml.2012.03.012, Research paper (scientific journal), Multiple Authorship

  • REFLECTIONS AND A GENERALIZATION OF THE MAZUR-ULAM THEOREM, Hatori Osamu, Kobayashi Kiyotaka, Miura Takeshi, Takahasi Sin-Ei, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, Vol.42, No.1, pp.117-150, 2012, English

    DOI:10.1216/RMJ-2012-42-1-117, Research paper (scientific journal), Multiple Authorship

display all >>